Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 295-298

An inequality of W. L. Wang and P. F. Wang

Department of Mathematics, University of the Witwatersrand, Johannesburg, South Africa

Received 7 June 1988; Revised 1 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note we present a proof of the inequality Hn/HnGn/Gn where Hn and Gn (resp. Hn and Gn) denote the weighted harmonic and geometric means of x1,,xn (resp. 1x1,,1xn) with xi(0,1/2], i=1,,n.